logo AFST

The Segre imbedding and its converse
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 7 (1985) no. 1, pp. 1-28.
@article{AFST_1985_5_7_1_1_0,
     author = {Chen, Bang-Yen and Kuan, Wei-Eihn},
     title = {The {Segre} imbedding and its converse},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1--28},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 7},
     number = {1},
     year = {1985},
     doi = {10.5802/afst.613},
     zbl = {0576.53014},
     mrnumber = {820564},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.613/}
}
Bang-Yen Chen; Wei-Eihn Kuan. The Segre imbedding and its converse. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 7 (1985) no. 1, pp. 1-28. doi : 10.5802/afst.613. https://afst.centre-mersenne.org/articles/10.5802/afst.613/

[1] B.Y. Chen. «Geometry of Submanifolds». Dekker, New-York, (1973). | MR 353212 | Zbl 0262.53036

[2] B.Y. Chen. «CR-submanifolds of a Kaehler manifold, I». J. Differential Geometry, 16 (1981), 305-322. | MR 638795 | Zbl 0431.53048

[3] B.Y. Chen and W.E. Kuan. «Sous-variétés produits et plongement de Segre». C.R. Acad. Sc. Paris 296 (1983), 689-690. | MR 705692 | Zbl 0528.53043

[4] C. Segre. «Sulle varietà che rappresentano le coppie di punti di due piani o spazi». Rend. Cir. Mat. Palermo 5 (1891), 192-204. | JFM 23.0696.01